# SDR DALA2018101906238

- Difficulty date: October 17, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 80,799 hours, 37,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FOUR OVERWING DOOR PULL HANDLE LIGHTS INOPERATIVE. RELAMPED. OPERATION CHECKS OKAY.
